# SDR 98ZZZX3941

- Difficulty date: August 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N971PC
- Make and model: Beech A36
- Aircraft serial: E2123
- System (JASC): 2434 · DC Generator-Alternator
- Part: Rotor
- Part number: 643704
- Condition: Failed
- Location: Alternator
- Component: 649304
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPEN CIRCUIT IN ROTOR FIELD WINDING.
